# SDR SWAA2023062763216

- Difficulty date: May 29, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH TRANSITION ANGLE BETWEEN STA 500C-500D HAS CORROSION.(MARKED)<[01] BLENDED AREAS; REMOVED .003' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED ROBERT DENSFORD (TECHNICIAN); 30-MAY-2023 15:13 UTC BLENDED AREAS; REMOVED .003' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2;[03] BLENDED AREAS; REMOVED .003' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01.;[04] VERIFIED CORROSION REMOVAL ROBERT DENSFORD (TECHNICIAN); 30-MAY-2023 17:34 UTC BLENDED AREAS; REMOVED .003' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01.;[05] VERIFIED CORROSION REMOVAL ROBERT DENSFORD (TECHNICIAN); 30-MAY-2023 17:34 UTC BLENDED AREAS; REMOVED .003' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01.
